# SDR FDEA202206251551

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 77,878 hours, 27,617 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, Y, R
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE OIL QUANTITY DECREASED TO 0 ON TAKEOFF,  PRESSURE DECREASED TO 0 AS WELL. L ENG OIL PRESS  EICAS MESSAGE ILLUMINATED. RAN QRH AND SHUT DOWN  LEFT ENGINE INFLIGHT. LANDED RNO 34L WITHOUT  FURTHER INCIDENT.  EMERGENCY DECLARED.   REMOVED #1 ENGINE REF. WORKCARD 7180260-01-01
